2nd goal is BPEL 7.750 NBPEL of 6.250" and EG 6" - Long term goal is NBPEL 8" - Girth 6.50
Taken from Hairlosstalk:
“i been on the scam Procerin from november 2004 to august 2005. i wasted 10 months on that scam product, because i fell for their claims, and i was very naive and desperate. i lost so much hair in those 10 months. my hairloss should have been reversing, instead of progressing. my hairloss progressed so far that i decided to not go on fin and jumped onto dut. thats how bad my hairloss progressed!
thank you very much Procerin!
avoid pr0cerin at all cost guys! do not be tempted with their stupid claims of 88% success rate, or being more effective than propecia and everything. its all a load of crap. i wish i started fin from november 2004, i would have been 1 year on fin, and would have maintained so much hair i had back then!
I say that it is 200% scam, for 3 reasons. 1) The first 100% scam is the fact that it does not work. 2) The 50% comes from the fact that your hairloss will continue to progress whilst in Procerin, instead of reverse! 3) The final 50% is….. where on earth does their 88% success rate come from, based off what clinical studies ? that 88% figure is obviously made up…… such liars!”
“Yes, I am one of those who got fooled.. I bought Procerin in an attempt to see if I could replace Propecia with this stuff.. Not the smartest thing I have done.
But I am almost shocked about what happened to my body after using it! Started taking Procerin for almost a month ago and the result was problems in breathing properly, rapid and unregularly heart beats. Short breath. For some reason it became worse during the evenings, maybe because you had to take two pills of Procerin in the evenings? Now, 3 days after I quit my body is starting to get back to how it was. I can actually feel that my lungs are getting more “open”. It might sound strange but it feels like it has been almost some “glue” on the lungs so they have been closed in away. The reason why, is because I have had a really short breath lately but now I can get more oxygen down in my lungs when I inhale. And now when I inhale it comes some strange sounds from my lungs… My heart is also starting to beat normal and for that I am very glad because I am a fit guy who exercise quite a lot and I have never had any problems with my heart, no family related heart problem-history whatsoever!
But this post is not meant to be a hospital-patient-kinda-journal.. I just wanted to write this so others won’t do the same mistake as me!
The reason why I know it is Procerin which made me feel like this is because I looked on the date I got the Procerin in my mail, looked on the date of a mail I sent to a friend where I complained about heart problems. And I stopped taking it for some days ago and now it is getting better for the first time!
I also searched the internet for “Procerin chest pain” and got many hits!
So not more Procerin for me..
While I am in here, do people have any good suggestions on what to try to get my hair back? I have alot of hair but I started to loose some on the front sides and the crown.. Have been using Propecia for 3 years I think, last year I use 3-4 pills each week(1mg) since it is so expensive..
I use Nisim as a shampoo. And I take B-vitamins and extra Biotin.
Saw Palmetto, is that worth a try?
PS! I know about the 3 big ones, but that is too expensive for me so I don’t know what to do actually..”
“I was one of the suckers who fell for their scam. Tried to get my money back and let me just say: They are very keen to reply to your emails when you’re ordering but I never got one single reply when I asked for my money back.
Do yourself a favour: Educate yourself! There are a lot of people out to get your money in this game!
As for taking these pills? I think you’re wasting your time by eating this pills for 3 months instead of resorting to more proven treatments.”
“Its a scam - you may as well eat mud.
Even the Saw Palmetto in it is useless because its not stadardized or 85%+ Fatty acids and Sterols.
Dont buy it.
Also search this site by typing ‘Procerin’ or ‘Scam’ into the search thing”